| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nurse reported that during intraocular lens (iol) implant procedure, the lens did not insert correctly with patient contact.The procedure was completed on the same day with unspecified backup lens.Additional information has been requested.
Additional Manufacturer Narrative
Additional information has been provided in d.9., h.3., h.6., and h.11 the product was returned for analysis, and the reported complaint could not be confirmed.Iol (intraocular lens) was returned outside of the device.The device was received in a blister tray inside the product carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been fully advanced outside the nozzle.No damage observed.The lens was returned outside of the device.Solution is dried on the iol.The product investigation could not identify the root cause for the reported complaint lens did not insert correctly as the lens was returned outside of the device.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).